MAUDE Adverse Event Report: ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; REFERENCE SENSOR 2

ORTHALIGN, INC. ORTHALIGN PLUS SYSTEM; REFERENCE SENSOR 2
Model Number 133632
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This initial report is being filed after the due date as the initial submission was found to have not been received during an attempt to submit the follow-up report.At that time, the error message "error: initial report / prior supplement has not been received.The initial report is missing." alerted orthalign, inc.Of the issue prompting the submission of this initial report.A review of the device history record (dhr) was conducted.The device passed all manufacturing specifications prior to release.The reference sensor and navigation unit was tested in-house by simulating a femoral maneuver using saw-bones.No issues were observed with the performance of the system.The microblock was inspected and no defects were observed.The error may reside in the user's fixation of the microblock at an initial, biased rotation, which may have provided an exaggerated measurement to the clinician.An investigation of the event log was performed.The event log reported that the user encountered difficulty in completing the femoral maneuver the first few times, but the user was able to complete the maneuver eventually.Orthalign will continue to monitor this issue and take action if or when/if alert limits are exceeded.
 
Event or Problem Description
It was reported that total knee arthroplasty was performed with kneealign.After maneuver leg at femur registration, surgeon adjusted angles.However, cut block position was obviously too valgous.Surgeon removed the fixation pins and inserted them to fix the cut block again.However, the same problem occurred again.Subsequently, conventional instruments were used to complete the procedure.

Brand Name
ORTHALIGN PLUS SYSTEM
Common Device Name
REFERENCE SENSOR 2
Manufacturer (Section D)
ORTHALIGN, INC.
120 columbia
suite 500
aliso viejo CA 92656
MDR Report Key12284927
Report Number3007521480-2019-00025
Device Sequence Number14726940
Product Code OLO
UDI-Device Identifier00858704006015
UDI-Public00858704006015
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K171780
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number133632
Device Catalogue Number133632
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2019
Initial Report FDA Received Date08/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1